# SDR FDEA202104301072

- Difficulty date: April 30, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 82,240 hours, 16,701 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SP1153050721
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK AT STATION 6-5 , X = - 47.5   FOUND CROWN AREA CRACK OFF. CABIN - MAAN DECK CARGO COMPARTMENT FLOOR AT STATION 6-5 , X = - 47.5 CRACKED SEAT   TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 6-40 TO EXISTING   SPLICE STATION 1129/6-0 , X = - 47.5 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
